# SDR GTIA2022050536408

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N939NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10450
- Aircraft time: 2,874 hours, 1,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENTAT GEAR DOWN F/A B AND C SMELLED OLD DIRTY SOCKS FUME EVENT  -PERFORMED IDENTIFICATION OF CAUSE OF ODOR IAW TSM 05-50-00-810-831-A. PERFORMED ENG RUN AT IDLE NO ODOR REPRODUCED. A/C OK FOR SERVICE
